# SDR SWAA2021071981783

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500d Lbl 1-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT FWD CARGO BAY BS500D LBL1 TO RBL 14 WL156. ; / [01] EVALUATED CORROSION ON BULKHEAD SUPPORT; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0.; [02] BULKHEAD SUPPORT WILL BE REPLACED ON CUST CARD #TTG8Q005DY73; [03] CORROSION DAMAGE FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM.  BULKHEAD SUPPORT WILL BE REPLACED ON TTG8Q005DY73
